# SDR USAA2015020400006

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 38,053 hours, 25,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10767
- Condition: Inoperative
- Location: Mlg
- Part time: 38,052 hours, 25,456 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH AFTER GEAR EXTENSION, THE CREW RECEIVED AN AUTO BRAKES INOPERATIVE ECAM MSG.  THE CREW PERFORMED A RESET & THE MSG EXTINGUISHED.  AFTER LANDING, THE CAPTAIN APPLIED MANUAL BRAKES & REPORTED THAT THE LT SIDE BRAKES FELT LIKE THEY LOCKED UP & AT THAT POINT THE AIRPLANE BECAME DIFFICULT TO CONTROL.  THE CAPTAIN WAS ABLE TO KEEP THE AIRPLANE ON THE RUNWAY & TAXI THE AIRPLANE OFF THE RUNWAY NORMALLY, BUT UPON CLEARING THE RUNWAY THE BRAKES ON THE LT SIDE REMAIN LOCKED UP & THE CAPTAIN WAS UNABLE TO TAXI THE AIRPLANE INTO THE GATE.  REPLACED MLG TACHOMETER 19GG IAW AMM 32-42-02.  PERFORMED A FUNCTIONAL TEST OF THE TACHOMETER & ANTI-SKID SYS IAW AMM 32-47-00-720-002A WITH NO DEFECTS NOTED.
